# SDR CA120713003

- Difficulty date: July 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8BK
- Engine: Cfmint CFM567B26US
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: GA31993
- Condition: Damaged
- Location: Mlg
- Part time: 1,403 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING BRAKE REMOVAL, FOUND THE WHEEL HARD TO REMOVE.  HAD TO FORCE THE WHEEL OFF THE BRAKE UNIT. UPON INSPECTION, FOUND NR 2 ROTOR DAMAGED AT SEVERAL POSITIONS AROUND THE ROTOR DRIVE KEY SLOTS. THE CLIPS THAT ARE FITTED TO TRANSFER THE TORQUE,  DRIVE KEY INSERTS IN ROTOR, FOUND CRACKED AND THE ATTACHING RIVETS DAMAGED AND PULLED.  SEVERAL OTHER ROTORS HAD THE CLIPS EITHER CRACKED OR THE ATTACHING RIVETS PULLED.  THE BRAKE UNIT REPLACED AND SENT FOR O/H.
